MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM VALPROIC ACID; ENZYME IMMUNOASSAY, VALPROIC ACID

ROCHE DIAGNOSTICS ONLINE TDM VALPROIC ACID; ENZYME IMMUNOASSAY, VALPROIC ACID
Catalog Number 04491041190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).The calibration was last performed on (b)(6) 2025, and it was acceptable.Qc was within the ranges on the day of the event.The alarm trace did not show any abnormalities.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with online tdm valproic acid (valp2) assay on a cobas 6000 c501 module.Initial result: 0.9 ug/ml (accompanied by a data flag).1st repeat result: 88.4 ug/ml.The 2nd repeat result matched the 1st repeat result.
 
Additional Manufacturer Narrative
The customer alleged discrepant valp2 results for an additional patient sample tested on (b)(6) 2025: initial result: 0.4 ug/ml (accompanied by a data flag).1st repeat result: 72.7 ug/ml.2nd repeat result: 75.3 ug/ml.The field service engineer replaced the seals on the reagent pipette transport mechanism, the sample pipette, and 2 reagent pipettes.He also replaced the syringe mechanisms and pipes, including the detergent riser.The preventive maintenance was last performed in feb-2025.The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the provided data, a general lot-specific reagent issue can be excluded since calibration and qc were acceptable.After several service actions were performed by the field service engineer, the analyzer performed within specifications for a month, then the issue reoccurred.The customer could not provide additional pre-analytical data for further investigation because the samples arrived centrifuged and collected in a secondary tube at the laboratory for processing.The investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue (since the result is almost zero) at the customer site.Preanalytics are within the customer's responsibility.

Brand Name
ONLINE TDM VALPROIC ACID
Common Device Name
ENZYME IMMUNOASSAY, VALPROIC ACID
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21967140
Report Number1823260-2025-01388
Device Sequence Number15486639
Product Code LEG
UDI-Device Identifier04015630998913
UDI-Public04015630998913
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K060690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number04491041190
Device Lot Number789658
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer06/03/2025
06/27/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/25/2025
07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VALPROIC ACID: 6ML SUSPENSION OF 4G/100ML
Patient SexFemale